# SDR UALA2012020900785

- Difficulty date: February 8, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 65,199 hours, 12,388 cycles
- Engine: Pwa PW4077
- System (JASC): 7430 · Ignition Switching
- Part: Ignition Switch
- Part number: AD4500043
- Part serial: 2
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RPL L ENG START SW.  DUE TO CONTINUED HISTORY OF NR 1 ENG EEC POWERED WITH ENGINE SHUT DOWN, REPLACE THE L ENG START-IGNITION SWITCH (S80100) P/N AD45-004-3.  LOCATED ON THE P5 OVERHEAD PNL. L ENG START SWITCH IAW LM2949 CALL OUT.  ACP L ENG RUN, SWITCH OPS CKS NORMAL.  P/N RPL AD45-0004-3, SN 2 OFF, SN 304 ON.
